# SDR ASAA2023092945479

- Difficulty date: September 29, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,998 hours, 1,721 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 2085M31G03
- Condition: Coked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS CNR 20230929082 #2 ENGINE (S/N 603191) TREND DATA SHOWS EXCESS COKING OF THE FUEL NOZZLE MAIN ORIFICES. (#PRI3/ETOPS) (FULL SET FUEL NOZZLE REPLACEMENT 737MAX T/C 73-ASA-02)NO EXTENSION ALLOWED (225 CYCLES OR 45 DAYS, WHICHEVER OCCURS FIRST). GROUNDED - YES. (RESOLVED ON W/O: 1967838 TASKCARD: N/R-00002 ) T/C 73-ASA-02 ACCOMPLISHED FOR ENGINE #2 THIS CLEARS THE TRS SEAMC CARL NOTIFIED.
